# SDR ZZDA2012172

- Difficulty date: February 9, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLOOR PAN, CORROSION.  ACCOMPLISHED FLOOR PAN DOUBLER AND FILLER REPAIR PER B717 SRM 51-70-10 REP 2, FIG 201.
